Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2022, 6:23 PM CST for 5 counties in Oklahoma; Benton County, Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2022, 6:23 PM CST (00:23 UTC)
- Expired
- Mar 6, 2022, 6:55 PM CST
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 6:50 PM CST | HAIL 0.75 | 2 Nw Kansas, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 427 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 678 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
192
WUUS54 KTSA 070023
SVRTSA
ARC007-OKC001-021-041-097-145-070115-
/O.NEW.KTSA.SV.W.0005.220307T0023Z-220307T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
623 PM CST Sun Mar 6 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Benton County in northwestern Arkansas...
Southern Delaware County in northeastern Oklahoma...
Southeastern Mayes County in northeastern Oklahoma...
Northwestern Adair County in northeastern Oklahoma...
Northeastern Wagoner County in northeastern Oklahoma...
Northern Cherokee County in east central Oklahoma...
* Until 715 PM CST.
* At 623 PM CST, a severe thunderstorm was located 6 miles northeast
of Peggs, moving northeast at 70 mph. Quarter size hail has been
reported with this storm.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tahlequah... Jay...
Gravette... Decatur...
Colcord... Kansas...
Hulbert... Oaks...
Maysville... Peggs...
Rose... Hiwasse...
Leach... Scraper...
Twin Oaks... Lake Eucha State Park...
Lost City... Cherokee City...
Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9462 3650 9441 3642 9429 3586 9510
3600 9534 3659 9462
TIME...MOT...LOC 0023Z 230DEG 62KT 3612 9500
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider3 follow-up statements
299
WWUS54 KTSA 070032
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
632 PM CST Sun Mar 6 2022
OKC145-070042-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-220307T0115Z/
Wagoner OK-
632 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAGONER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3659 9462 3650 9462 3650 9441 3642 9429
3592 9502 3604 9522 3604 9521 3607 9521
3608 9523
TIME...MOT...LOC 0032Z 230DEG 62KT 3622 9485
$$
ARC007-OKC001-021-041-097-070115-
/O.CON.KTSA.SV.W.0005.000000T0000Z-220307T0115Z/
Benton AR-Delaware OK-Mayes OK-Adair OK-Cherokee OK-
632 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHWESTERN BENTON...SOUTHERN DELAWARE...SOUTHEASTERN MAYES...
NORTHWESTERN ADAIR AND NORTHERN CHEROKEE COUNTIES...
At 632 PM CST, a severe thunderstorm was located over Twin Oaks,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Jay...
Gravette... Decatur...
Colcord... Kansas...
Oaks... Maysville...
Peggs... Rose...
Hiwasse... Leach...
Scraper... Twin Oaks...
Lake Eucha State Park... Cherokee City...
Natural Falls State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3659 9462 3650 9462 3650 9441 3642 9429
3592 9502 3604 9522 3604 9521 3607 9521
3608 9523
TIME...MOT...LOC 0032Z 230DEG 62KT 3622 9485
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider328
WWUS54 KTSA 070041
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
641 PM CST Sun Mar 6 2022
OKC097-070050-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-220307T0115Z/
Mayes OK-
641 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3659 9462 3650 9462 3650 9441 3642 9429
3601 9490 3616 9512 3616 9501 3626 9501
TIME...MOT...LOC 0040Z 229DEG 51KT 3618 9491
$$
ARC007-OKC001-021-041-070115-
/O.CON.KTSA.SV.W.0005.000000T0000Z-220307T0115Z/
Benton AR-Delaware OK-Adair OK-Cherokee OK-
641 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHWESTERN BENTON...SOUTHERN DELAWARE...NORTHWESTERN ADAIR AND
NORTHEASTERN CHEROKEE COUNTIES...
At 640 PM CST, a severe thunderstorm was located over Leach, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Jay... Gravette...
Decatur... Colcord...
Kansas... Oaks...
Maysville... Hiwasse...
Leach... Scraper...
Twin Oaks... Lake Eucha State Park...
Cherokee City... Natural Falls State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3659 9462 3650 9462 3650 9441 3642 9429
3601 9490 3616 9512 3616 9501 3626 9501
TIME...MOT...LOC 0040Z 229DEG 51KT 3618 9491
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider812
WWUS54 KTSA 070055
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
655 PM CST Sun Mar 6 2022
ARC007-OKC001-021-041-070105-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-220307T0115Z/
Benton AR-Delaware OK-Adair OK-Cherokee OK-
655 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENTON...SOUTHERN
DELAWARE...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3659 9462 3650 9462 3650 9441 3642 9429
3601 9490 3616 9512 3616 9501 3626 9501
TIME...MOT...LOC 0054Z 230DEG 62KT 3635 9465
$$
SniderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:37 PM CST, 46 minutes earlier.
Area forecast discussion, Mar 6, 5:37 PM CST, 46 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 537 PM CST Sun Mar 6 2022 ...New AVIATION... .SHORT TERM... (Through Tonight) Issued at 154 PM CST Sun Mar 6 2022 Mid to late afternoon into the evening severe thunderstorms remain the main concern and focus of this forecast, with the primary question being where the front - and resultant instability south of it - eventually ends up. Currently, there is not much of the forecast area that is actually south of the front, as it extends from near Antlers east-northeastward through southern LeFlore and Sebastian counties before it swings more northward across parts of Franklin and Madison counties. Notable breaks in the cloud cover exist in parts of far northwest Arkansas, in addition to strong warm advection aloft, so it is plausible that the front could move more solidly northward into that part of the forecast area before initiation. Recent CAMs have shifted much of the lead, surface based development eastward, which makes sense given the position of the front. Shear and instability parameters favor damaging wind (possibly significant winds rather than marginally severe speeds) and tornadoes being the main concerns with along and pre-frontal development. The greatest tornado threat in our forecast area continues to look to be in whatever portion of northwest Arkansas ends up being south of the front, as the expected increase in shear later this afternoon/evening is maximized in this part of the forecast area. Eventually, a squall line will form this evening behind this initial development, with dry conditions arriving by sunrise Monday morning. && .LONG TERM... (Monday through Sunday) Issued at 154 PM CST Sun Mar 6 2022 Surface high pressure will make its way into the area during the day Monday and into Monday night, which should eventually bring a decrease in cloud cover from west to east through the day. An approaching upper level trough on Tuesday may bring some showers to far southeast Oklahoma but the uncertainty on how far north the precipitation will spread leads it to be left out of the official forecast at this time. After the cooldown to begin this work week, warmer temperatures can be expected Wednesday and Thursday, ahead of another strong cold front that will move through the area during the day Thursday and into Thursday night. Depending on how quickly the front moves through Thursday, fire weather may be a concern. Behind the Thursday cold front, it appears likely that wintry precipitation, mostly in the form of snow, will occur across much of the forecast area as an upper level trough swings through. How much precipitation falls in the colder air is in question, with QPF uncertainties continuing. For now, will carry around an inch of snow accumulation, especially across parts of northeast Oklahoma and into far northwest Arkansas. Besides the wintry precipitation considerations, very cold temperatures and resultant low wind chills can be expected, supported by both the GFS and ECMWF ensemble temperature anomaly guidance. Expect a quick rebound in temperatures over the weekend, as upper level flow shifts more southwesterly by the early part of the next work week. && .AVIATION... (00Z TAFS) Issued at 532 PM CST Sun Mar 6 2022 Scattered showers and thunderstorms will continue through the evening for most sites, with activity shifting east into western Arkansas sites later this evening and tonight. MVFR/IFR cigs will be common across the area tonight along with MVFR/IFR VSBYs within the heavier rain cores. Cold front will finally push all the way through the region tonight bringing strong northerly winds for the rest of the valid period. Ceilings should gradually clear rise from west to east overnight and into tomorrow morning with VFR conditions expected for most site by tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 29 47 27 51 / 50 0 0 0 FSM 39 51 31 55 / 100 0 0 10 MLC 34 48 30 53 / 80 0 0 10 BVO 27 47 25 51 / 60 0 0 0 FYV 32 46 25 52 / 100 0 0 0 BYV 33 44 29 49 / 100 0 0 0 MKO 32 46 28 50 / 80 0 0 0 MIO 29 43 26 49 / 80 0 0 0 F10 31 47 29 51 / 60 0 0 0 HHW 40 51 32 55 / 90 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....22 AVIATION...04
Hazardous weather outlook, Mar 6, 4:42 PM CST, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
442 PM CST Sun Mar 6 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
442 PM CST Sun Mar 6 2022
...SEVERE WEATHER POSSIBLE LATE THIS AFTERNOON AND EVENING...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Remainder of This Afternoon and Tonight.
TORNADO.
RISK...Limited.
AREA...East of a Cloudy Oklahoma to Fort Smith to Berryville
Arkansas line.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...East of a Cloudy Oklahoma to Fort Smith to Berryville
Arkansas line.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Western Arkansas.
ONSET...After 6 PM.
HEAVY RAIN.
RISK...Limited.
AREA...Western Arkansas.
ONSET...Ongoing.
DISCUSSION...
There is an elevated risk of severe storms mainly over far eastern
Oklahoma into western Arkansas this afternoon and evening. Damaging
winds and large hail are the main threats, along with a limited
tornado threat. The tornado threat will be highest east of a Cloudy
Oklahoma to Fort Smith to Berryville Arkansas line. The severe
weather threat will likely diminish around midnight as the cold
front sweeps east of the area. Locally heavy rainfall is likely in
the stronger storms over western Arkansas, with localized flooding
possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Winter Weather...Very High Fire Weather and High Wind Potential.
FRIDAY...Winter Weather Potential and High Wind Potential.
SATURDAY...Very High Fire Weather Potential.
EXTENDED DISCUSSION...
The storms will exit the region by Monday morning, with strong and
gusty north to northwest winds and much cooler air moving into the
area behind the front.
An arctic cold front will sweep across the region late Thursday
and Thursday night, ushering in much colder temperatures. Warm and
windy conditions ahead of the front will raise fire weather
concerns south of I-40 during the day. The potential for wintry
weather remains Thursday night into Friday with some travel
impacts possible. The details will continue to be refined in the
coming days.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 6, 3:50 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
350 PM CST Sun Mar 6 2022
OKZ057-058-061-062230-
Craig OK-Rogers OK-Ottawa OK-
350 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of Craig, northeastern
Rogers and northern Ottawa Counties through 430 PM CST...
At 349 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
west of White Oak, moving northeast at 55 mph. Locally heavy
rainfall is also occurring with this cell. Minor low land flooding
of poor drainage areas will be possible.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Commerce...
Chelsea... Quapaw...
Welch... Bluejacket...
Treece... Picher...
White Oak... Narcissa...
Cardin... Hollow...
Centrailia... Pyramid Corners...
This includes Interstate 44 between mile markers 305 and 318, and
between mile markers 322 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3699 9462 3651 9533 3651 9536 3657 9550
3660 9548 3660 9543 3667 9543 3700 9521
3700 9462
TIME...MOT...LOC 2149Z 224DEG 47KT 3660 9535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 4:31 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
431 PM CST Sun Mar 6 2022
OKZ054-062300-
Osage OK-
431 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northeastern Osage
County through 500 PM CST...
At 431 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Pearsonia, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Elgin... Bigheart...
Pearsonia... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9600 3696 9600 3662 9651 3670 9661
3700 9632
TIME...MOT...LOC 2231Z 223DEG 49KT 3672 9648
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 5:58 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
558 PM CST Sun Mar 6 2022
ARZ001-002-010-011-070030-
Carroll AR-Madison AR-Benton AR-Washington AR-
558 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northeastern Benton,
northwestern Madison, northwestern Carroll and northeastern
Washington Counties through 630 PM CST...
At 558 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
southwest of War Eagle, moving northeast at 55 mph. A wall cloud was
reported with this storm.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Springdale... Rogers...
Eureka Springs... Lowell...
Bethel Heights... Garfield...
Gateway... Beaver...
War Eagle... Hobbs State Park...
Grandview... Goshen...
Beaver Lake... Walnut Hill...
Monte Ne... Larue...
Pleasant Ridge... Best...
Lookout... Oak Hill...
This includes Interstate 49 between mile markers 74 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.
&&
LAT...LON 3610 9401 3622 9421 3650 9394 3650 9344
TIME...MOT...LOC 2358Z 226DEG 48KT 3623 9402
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 6:14 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 PM CST Sun Mar 6 2022
ARZ001-OKZ062-063-067>069-070045-
Benton AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
614 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southwestern Benton,
southern Delaware, southeastern Mayes, northwestern Adair, east
central Wagoner and northern Cherokee Counties through 645 PM CST...
At 614 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
north of Hulbert, moving northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tahlequah... Siloam Springs...
Wagoner... Jay...
Gentry... West Siloam Springs...
Colcord... Kansas...
Okay... Hulbert...
Oaks... Peggs...
Rose... Leach...
Scraper... Twin Oaks...
Sequoyah State Park... Fairmount...
Lake Eucha State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3622 9439 3581 9514 3581 9519 3592 9546
3649 9471
TIME...MOT...LOC 0014Z 230DEG 62KT 3599 9511
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:14 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 31 min |
| Mar 6, 7:17 PM CST | Special Weather Statement | TSA | Pushmataha | 28 min |
| Mar 6, 7:39 PM CST | Special Weather Statement | TSA | Sequoyah | 36 min |
| Mar 6, 6:55 PM CST | Special Weather Statement | TSA | Benton | 20 min |
| Mar 6, 7:14 PM CST | Special Weather Statement | TSA | Carroll | 31 min |
| Mar 6, 7:43 PM CST | Special Weather Statement | TSA | Carroll | 32 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | TSA | Crawford | 25 min |
| Mar 6, 8:14 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 31 min |
| Mar 6, 8:24 PM CST | Special Weather Statement | TSA | Madison | 36 min |
| Mar 6, 8:37 PM CST | Special Weather Statement | TSA | Madison | 38 min |
| Mar 6, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.